advertisement
Question
Posted by: Lula | 2004/10/22

Contraceptive Injection = No Period?

Morning Gynea Doc,

I was told that the contraceptive injection stops periods while you are on it, is this the truth?

Regards,

Lula

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It stops periods in about 85% of women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Lula | 2004/10/22

two completely different reports, any one know if it is the brand that effects it?

Reply to Lula
Posted by: PP | 2004/10/22

Hi Lula

I also went on the injection hoping that it would stop my period while I was on it. But I had the opposite – I had very heavy and long periods (13 days). I’m off the injection now & it’s taken my body almost a year to right itself.

Reply to PP
Posted by: Jordon | 2004/10/22

It is not the same for everyone, but I did not have a period while on my 2 month injection

Reply to Jordon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement